Posted by Mariposa on August 30, 2003, at 10:47:38
In reply to Re: Teeth Grinding on Lex., posted by Cait on August 30, 2003, at 10:06:10
> Suzy, Just reading your post and I am experiencing the same problem as you. However I didn't associate tooth grinding with Lexapro, just thought I was going mad in my old age! I am glad to hear that someone else has the same problem, though not glad that you have it. I wonder what can be done. I take 10 a day and feel great otherwise, except I drink too much and just don't know why Lexapro has these two side effects on me
I am into month 6 now @ 20mg, and *clenching* is the only se I still experience. My teeth don't hurt anymore, and it's not as severe as it was in the beginning. If I catch myself, I can stop it, and as I said it's not so bad anymore. With all the *benefits* of Lex, I can live with it!
Drinking too much what?? And are you saying Lex is contributing to the problem?? If you think it's *too much* are you trying to stop??? Is it a social thing or are you *self medicating* ?? My experience has been that I desire alcohol less, Lex has helped take care of some of my reasons for drinking, so I do it less often. Please don't take my questions as being *accusations*, I am curious and concerned, and would be very interested in your answer!
Good luck to you~~~8|8